Ontology highlight
ABSTRACT: Introduction
Given the recent additions of immune checkpoint inhibitors (ICIs) to various cancer treatments, adverse effects, especially involving the eyes, have been on the rise. Here, we report an acute exacerbation of cancer-associated retinopathy (CAR) triggered by durvalumab treatment of small-cell lung cancer (SCLC).Case presentation
An 81-year-old Asian male complained of a scotoma in the left eye after durvalumab administration, to treat SCLC. Humphrey visual field examination revealed a C-shaped temporal scotoma. Spectralis domain optical coherence tomography revealed outer retinal layer atrophy and progressive loss of the ellipsoid zone in the atrophic peripapillary area. Fundus autofluorescence (AF) images evidenced a large C-shaped hypo-AF with enhanced AF at th
SUBMITTER: Kim D
PROVIDER: S-EPMC11018330 | biostudies-literature | 2024 Jan-Dec
REPOSITORIES: biostudies-literature